# SDR UALA2012090404990

- Difficulty date: September 3, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 78,483 hours, 22,738 cycles
- Engine: Pwa PW2037
- System (JASC): 3442 · Weather Radar System
- Part: Control Panel
- Part number: 6225048341U1
- Part serial: 113
- Condition: Failed
- Location: Wx Radar Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RADAR UNRELIABLE LEVEL 4-5 TRW CONFIRMED BY ATC EXTREME PRECIP DISPLAY L.  REPLACED PANEL AND REPLACED WXR RT.
